Originally Posted by atinsley26
I started taking Yaz back in May and have had no problem with it. My periods have been pretty consistant starting about the 3rd day of the placebo pills. Then in September on the date I was started to start my period I began having stomach pains. The period never came. Jump forward a month and after having my gall bladder removed and having a bile duct leak fixed with a stint after an ERCP my period finally began only was very minimal compared to what it normally is. I'm not reading all the stories about how YAZ can lead to Gall Bladder disease and I'm wondering if it was teh source of my problems and if I should contine taking them. I've been to the ER twice and seen two different doctors, all of which knew I was on YAZ but none of them said anything about that being a potential cause.
I have been taking yaz for 3 years and have never had any problems with it. Consistant periods, sometimes it was skip a day but no big deal. Recently within the past 2-3 months I have been having some stomach issues. I have an appointment next week with one of our new doctors to talk to her about the yaz and the stomach issues. If you didn't have problems before taking yaz and your not having problems anymore now that the gallbladder is out then I wouldn't worry about it. Yaz was made for young women to take with issues dealing with PMDD and acne. Of course it's a contraceptive and it's used for that too. The women who are having all of the other issues...stroke, blood clots, heart attacks are probably the women who shouldn't be taking it. The risks and symptoms are on the package inserts, if you don't read them then it's your own fault. Those women are the ones that are over the age of 35, who smoke and who have other underlying illnesses.